Yes it is normal, some girls just get theirs, and some don't get theirs. It just depends on your body. You period might slow down and eventually stop all together on this shot. Once you stop getting the shot, your period should return back to normal, depending again on your body.
it is normal because i had that happen to me a couple of times while i was on the shot so its normal to have one
It is highly unlikely to get pregnant on the depo provera. And if you are worried because you have not had a period in two months that is normal for the depo shot. It is made to stop your period
Hi. Yes it is possible. Have been on depo twice and both times no period - going on six years this round.
Not usually. Most women do not experience periods while on Depo.
Yes, this is a normal "side effect" of depo. My menses also stopped after my first shot.
No, Some women do not get their period while on the depo shot while some women might. You might also spot the entire 3 months you have the depo shot in your system and some women such as yourself do not get anything. Unless your late on your depo shot I would not worry. If that doesnt help there is always the trusty pregnancy test!
NO- see your doctor
If you are not on your period when you get the depo shot nothing will happen but you will have to use condoms for seven days after you get the shot to help prevent pregnancy ....depo provera only works immediately when you are on your period
Can a woman get her firs depo shot 6 days after her period?
Should be normal for you. Mine was normal, it took a while for it to return though, and even longer for me to start ovulating again.
I was on the Depo-shot from March 09-September 09 and my last period was in June. I'm not 100% sure why it stops like that but from everything I have read on the subject it is very normal to stop menstruating while your on the shot and also normal for it to takes a few weeks to a few months for your body to regulate itself to menstruate once you have stopped the shot.